# SDR AMTA200600077

- Difficulty date: January 25, 2006
- Submitted: January 27, 2006
- Operation: Air carrier
- Aircraft: N162AT
- Make and model: Lkheed 10113853
- Aircraft serial: 1220
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fs 297-313
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN FLOOR SUPPORT STRUCTURE FOUND CORRODED BETWEEN FS 313 TO 297 AND BETWEEN LBL 0-15.  CLEAN AND BLENDED CORRODED FLOOR SUPPORT IAW SRM 51-21-01.  BLEND AREA EVALUATED AND FOUND OUT OF LIMIT IAW SRM 51-50-02 FIG 1 AND 2.  REPAIRED FLOOR SUPPORT IAW SRM 51-50-02 FIG 02.  (M)
